MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404013
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient went to the clinic because this inflatable penile prosthesis (ipp) was not working properly.Two weeks later, a surgical procedure was performed, during which cracks in the cylinder and pump connecting tube were identified.The cause of the cracks was not detailed by the hospital.The cylinders and pump were removed and replaced.No patient complications were reported.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24201526
Report Number2124215-2026-05036
Device Sequence Number5431026
Product Code JCW
UDI-Device Identifier00878953002705
UDI-Public(01)00878953002705(17)260627(10)1000586330
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2026
Device Model Number72404013
Device Catalogue Number72404013
Device Lot Number1000586330
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 1000574074.; PUMP: UPN: 72404310 / LOT: 1000574074.; RESERVOIR: UPN: 72404161 / LOT: 1000525534.; RESERVOIR: UPN: 72404161 / LOT: 1000525534.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale